# SDR V0XD201604025077

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L IN AFT EQUIPMENT BAY HAS BROKEN BRACKET & CHAFE DAMAGE.  ACCOMPLISHED MAJOR REPAIR TO STRINGER 7L AT FRAME STATION 1144.00 CHAFE DAMAGE BY REMOVING DAMAGED STRINGER, PERFORMING NDT, FABRICATING REPAIR PARTS & INSTALLING A NEW STRINGER & REPAIR PARTS IAW REO 670-53-61-1230 REV DATED 2016 04 14 & INCORPORATED IS67053610094.  NDT PERFORMED.
